Analytic bounded travelling wave solutions of some nonlinear equations
作者: Eugenia N. PetropoulouPanayiotis D. Siafarikas
作者单位: 1Department of Engineering Sciences, Division of Applied Mathematics and Mechanics, University of Patras, 26500 Patras, Greece
2Department of Mathematics, University of Patras, 26500 Patras, Greece
刊名: Chaos, Solitons and Fractals, 2006, Vol.33 (1), pp.94-108
来源数据库: Elsevier Journal
DOI: 10.1016/j.chaos.2006.01.078
英文摘要: Abstract(#br)By use of a functional analytic method it is proved that a general class of second order nonlinear differential equations has analytic bounded solution of the form g ( ξ ) = ∑ n = 1 ∞ A n ( ξ T ) n - 1 , | ξ | < T , T > 0 . Such a solution is determined in a unique way, once the initial values g (0) and g ′(0) are given, by a recurrence relation that the coefficients A n satisfy. This general class includes the Lienard equation as well as an equation related to the Burgers–KdV equation, both of which are derived when seeking travelling wave solutions of the corresponding partial differential equations. By the method used in this paper all the solutions of these two equations that were found in two recent papers, are...
全文获取路径: Elsevier  (合作)
分享到:
来源刊物:
影响因子:1.246 (2012)

×